A strict topology on Orlicz spaces



Downloads per month over past year

Akbarbaglu, Ibrahim and Maghsoudi, S. and Seoane-Sepúlveda, Juan B. (2015) A strict topology on Orlicz spaces. Mathematische Nachrichten, 288 (5-6). pp. 498-508. ISSN 0025-584X

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/mana.201400100/pdf


Let ϕ be a Young function, Ω be a locally compact space, and μ be a positive Radon measure on Ω. We consider a strict topology βϕ (in the sense of Sentilles-Taylor) on the Orlicz function space Mϕ(Ω) and investigate various properties of this locally convex topology. We also study the Orlicz space Mϕ(G) of a locally compact group G with a left Haar measure under the strict topology βϕ and certain other natural locally convex topologies. Finally we present some results on various continuity properties of convolution operators on Mϕ(G) under the βϕ topology and other natural ones

Item Type:Article
Uncontrolled Keywords:Convolution; Locally compact group; Orlicz space; Strict topology; Young function
Subjects:Sciences > Mathematics
ID Code:30055
Deposited On:12 May 2015 09:25
Last Modified:25 Nov 2016 12:13

Origin of downloads

Repository Staff Only: item control page